# SDR A6WA200100052

- Difficulty date: August 16, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 4,345 hours, 3,671 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Part serial: 61932A228
- Condition: Failed
- Location: Rt Engine
- Part time: 4,343 hours, 3,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ZERO OIL PRESSURE ON RT ENGINE DURING FLIGHT.  NO ASSOCIATED MESSAGES.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  NO LOW OIL PRESSURE LIGHT ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED RT ENGINE OIL PRESSURE TRANSDUCER.
